# SDR VNAA2009050600001

- Difficulty date: May 4, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 12,314 hours, 11,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON RADOME OF AIRCRAFT IN CLT.  MAINTENANCE TESTED, REMOVED AND REPLACED THE RADOME, WEATHER RADAR ANT, TCAS ANT, NR 2 VHF ANT, AND STATIC WICKS ON ELEVATOR.  WORK WAS DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
